# SDR IPXA09M55903

- Difficulty date: April 24, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 78,142 hours, 12,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E LOWER ACCESS NR 619DB COMPT FOUND BEADED DOUBLER CRACKED AS MARKED, STA XORS 573 APPROX OTBD OF SLAT TRACK NR 10.  DAMAGE AREA AT BEADED DOUBLER TRIM OFF PER SRM 57-10-00, FIG 27, VOL I REV40.  HFEC INSPECTION C/O ON TRIMMED EDGE AND FOUND NO CRACK EVIDENT.  REPAIR ANGLES, REPAIR FILLER AND REPAIR DOUBLER FABRICATED.  REPAIR PARTS HOLES PICKED UP, PROTECTED AND PAINTED.  REPAIR PARTS INSTALLED PER SRM 57-10- 00, FIG 27, VOL I, REV 40.
